# SDR CALA2019081091337

- Difficulty date: August 8, 2019
- Submitted: August 10, 2019
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 101,597 hours, 10,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT POWER SUPPLY M33096 BATTERY PACK LOW CAPACITY.   POWER SUPPLY  BATTERY REPLACED AND TESTED NORMAL IAW AMM 33-51-06.
